# SDR HYIA201203198521

- Difficulty date: March 19, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N120PC
- Make and model: Cessna 402C
- Aircraft serial: 402C0079
- Aircraft time: 28,507 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Inaccurate
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LEFT ENGINE STARTED TO LOOSE POWER.  PILOT NOTICED LT FUEL FLOW LOWER THAN 70 LBS MIN AND DECREASING.  PILOT SWITCHED THE LT AUX FUEL PUMP TO HIGH AND ENGINE RAN NORMAL.  AFTER 30 SECONDS, THE FUEL FLOW STARTED TO DECREASE AGAIN.  THE ENGINE BECAME INOPERABLE AND WAS UNABLE TO START.  PILOT PERFORMED "ENGINE FAILURE DURING FLIGHT" AND "ENGINE INOPERATIVE LANDING" CHECKLIST AND LANDED WITH OUT A PROBLEM.  ACFT WAS INSPECTED AND FOUND THE LT FUEL QUANTITY INACCURATE.  SYS WAS PLACARDED AND SYS WAS MEL"D.  MX LATER REPLACED THE LT FUEL QUANTITY GAUGE, SIGNAL CONDITIONER, FUEL PROBES, AND HARNESS. SYS WAS THE CALIBRATED.
